Homogenization of the One-Dimensional Wave Equation
We present a method for two-scale model derivation of the periodic homogenization of the one-dimensional wave equation in a bounded domain. It allows for analyzing the oscillations occurring on both microscopic and macroscopic scales. The novelty reported here is on the asymptotic behavior of high frequency waves and especially on the boundary conditions of the homogenized equation. Numerical simulations are reported.
Unable to display preview. Download preview PDF.
- 4.J. Casado-Díaz, J. Couce-calvo, F. Maestre, J.D. Martín Gómez, Homogenization and correctors for the wave equation with periodic coefficients. Math. Models Methods Appl. Sci. 24, 1–46 (2013)Google Scholar
- 9.T.T. Nguyen, M. Lenczner, M. Brassart, Homogenization of the spectral equation in one-dimension (2013). arXiv preprint arXiv:1310.4064Google Scholar